# SDR USAA2009090292322

- Difficulty date: August 29, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 50,505 hours, 33,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - MAJOR REPAIR - CRACK IN RADIUS OF INTERCOSTAL FRAME AT MAIN ENTRY DOOR FORWARD UPPER HINGE AREA BS 312 BETWEEN S9L TO S10L.  REPLACED INTERCOSTAL FRAME AT MAIN ENTRY DOOR IAW B737 SRM 51-20-10 & 51-40-01.
